The White House has summoned Nicki Minaj, the Trinidadian-born rapper, over her claim that the COVID-19 vaccine can cause impotence.

Advertisement

Impotence occurs when a man can’t get or keep an erection firm enough for sexual intercourse.

The Grammy-award winner was invited on Wednesday so she could meet with one of President Joe Biden administration’s doctors to examine her doubts about the COVID-19 vaccine.

Minaj also confirmed the invitation in a tweet, saying: “The White House has invited me and I think it’s a step in the right direction. Yes, I’m going. I will be dressed in all pink like a legally blonde so they know I mean business.”

Advertisement

“I’ll ask questions on behalf of the people who have been made fun of for simply being human.”

Advertisement

The development comes after the rapper had provoked a global backlash after putting out a series of tweets wherein she claimed that a cousin’s friend had become impotent after receiving the COVID-19 vaccine.

“My cousin in Trinidad won’t get the vaccine cuz his friend got it & became impotent. His testicles became swollen,” she wrote. “His friend was weeks away from getting married, now the girl called off the wedding,” read one of the tweets to her nearly 22.5 million Twitter followers.

The 38-year-old singer had in an earlier tweet also disclosed that she missed this year’s Met Gala due to the fact that vaccines were required to attend the event.

“If I get vaccinated it won’t [be] for the Met. It’ll be once I feel I’ve done enough research. I’m working on that now. In the meantime my loves, be safe,” she had written.

Advertisement

But in his reaction during an interview with CNN, Anthony Fauci, US leading infectious disease expert, branded Minaj’s claim as “erroneous,” saying there is no evidence to back it up.

“There’s no evidence that it happens, nor is there any mechanistic reason to imagine that it would happen,” he said.

Also reacting, Terence Deyalsingh, Trinidad and Tobago’s health minister, said there haven’t been any reported cases of adverse side effects up to the tune of swollen testicles in the country. 

“As we stand now, there is absolutely no reported side effect or adverse event of testicular swelling in Trinidad … and none that we know of anywhere in the world,” Deyalsingh said.

Advertisement


Copyright 2021 TheCable. All rights reserved. This material, and other digital content on this website, may not be reproduced, published, broadcast, rewritten or redistributed in whole or in part without prior express written permission from TheCable.

Follow us on twitter @Thecablestyle